Bulletin of the Iranian Mathematical Society

, Volume 44, Issue 2, pp 559–559 | Cite as

Correction to: Quasicompact and Riesz Composition Endomorphisms of Lipschitz Algebras of Complex-Valued Bounded Functions and Their Spectra

  • Maliheh Mayghani
  • Davood Alimohammadi

1 Correction to: Bull. Iran. Math. Soc.

In the original publication of this article, the e-mail address of the corresponding author was inadvertently entered incorrectly.

The correct e-mail address is:

Please excuse this mistake.

Copyright information

© Iranian Mathematical Society 2018

Authors and Affiliations

  1. 1.Department of MathematicsPayame Noor University (PNU)TehranIran
  2. 2.Department of Mathematics, Faculty of ScienceArak UniversityArakIran

Personalised recommendations